In need of some advice

Hi everyone, I had a lap with treatment for endo in April and have been on cerazette for around three years. Never had any major problems with the pill and it stopped my periods and the op seemed to have got rid of my pain. However, over the last few weeks I've been getting quite a lot of pain, sometimes on my left side, sometimes on my right side and across the lower area of my tummy. I've also been getting clumps of blood when I go to the toilet but no period. Do you think this is anything to worry about or am I overreacting?

Any advice would be great, thank you.

2 Replies

  • Your op was 6 months ago, you should be due your post op appointment. But I would call your doctor or the ward you were on when you got you op just to let them know and get some advice, x

  • Thanks for responding. I did have a follow up appointment two months after my op then I was discharged! The pain is definitely getting worse, it's a cramp like pain in my right side the most. I think I will get it checked out. Thanks again x

You may also like...